# SDR CA121205009

- Difficulty date: November 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 7,658 hours
- Engine: Lyc O540F1B5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: S182051311
- Condition: Malfunctioned
- Location: Elt
- Component: Elt
- Component part number: S184050101
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ELT ACTIVATED UNCOMMANDED IN FLIGHT.  REMOTE SWITCH IN CABIN WOULD NOT RESET OR TURN OFF THE ELT.  ACFT WAS RETURNING TO BASE AND DIVERTED TO THE CONTRACT MAINTENANCE FACILITY 1 MILE FROM BASE.  ELT WAS DEACTIVATED AND SEARCH AND RESCUE NOTIFIED.  PROBLEM DETERMINED TO BE AS A FAULTY REMOTE SWITCH IN THE CABIN.
